# SDR R61A2024040100152

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000247
- Aircraft time: 30,508 hours, 23,062 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Part serial: 12212H5201
- Condition: Cracked
- Location: Cockpit
- Part time: 17,493 hours, 11,792 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SIDE SPIDER WEB CRACK AFTER WINDSHIELD HEAT FAIL. NO PRESSURIZATION ISSUES. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R FO WINDSHIELD.
